MAUDE Adverse Event Report: SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO TW 25GX5/8"

SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO MCKESSON BRANDS; NEEDLE, HYPO TW 25GX5/8"
Catalog Number 16-N2558
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the needles failed to inject the medication into the patient due to clogging.No patient injuries were sustained as a result of this incident.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO TW 25GX5/8"
Manufacturer (Section D)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO
no.658, gaochao road, jiading
shanghai, shanghai 20180 3
CH  201803
MDR Report Key22576791
Report Number1451040-2025-00052
Device Sequence Number9637695
Product Code FMI
UDI-Device Identifier10612479206790
UDI-Public10612479206790
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
Report Date (Section F) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N2558
Device Lot NumberCKDD12-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/27/2025
Device Age7 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/23/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/23/2025